# SDR UALA2010032901044

- Difficulty date: March 28, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 33,108 hours, 8,392 cycles
- Engine: Pwa PW4052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF THE GATE RT GEN TRIPPED OFF, RESET RT GEN AND AGAIN TRIPPED OFF.  FOUND YELLOW WIRE FOR IDG PMG CHAFED.  NO DAMAGED WIRES.  REPAIRED INSULATION.  RAN ENG TWICE, GENERATOR OPS NORMAL.
